# SDR SWAA2012070905678

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 16,481 hours, 9,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 100031
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EMERGENCY EXIT SIGN LIGHT HOUSING CRACKED.  REMOVED AND REPLACED LIGHT ASSY IAW M/M.
